Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 8, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Mar 10, 2007, 9:38 AM MST. It took effect at Mar 10, 2007, 9:31 PM MST. It was in force for 47 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2007, 9:38 AM MST (16:38 UTC)
- In effect from
- Mar 10, 2007, 9:31 PM MST
- Expired
- Mar 12, 2007, 9:10 PM MDT
- In force
- 47 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 101638 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 938 AM MST SAT MAR 10 2007 MTZ009-048-110045- /O.UPG.KTFX.HW.A.0011.070311T1200Z-070312T1200Z/ /O.NEW.KTFX.HW.W.0008.070311T0600Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 938 AM MST SAT MAR 10 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 PM MST THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM MST THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS WILL DEVELOP OVER THE NORTHERN AND SOUTHERN ROCKY MOUNTAINS. SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS IN EXCESS OF 70 MPH ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010>014-044>047-049>051-110045- /O.EXT.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/ EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...CUT BANK...HAVRE...GREAT FALLS... FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD... CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN 938 AM MST SAT MAR 10 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. STRONG WINDS ARE POSSIBLE OF 35 TO 45 MPH...WITH GUSTS IN EXCESS OF 70 MPH ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. $$
10 follow-up statements
000 WWUS75 KTFX 102200 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 300 PM MST SAT MAR 10 2007 MTZ009-048-110500- /O.CON.KTFX.HW.W.0008.070311T0600Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 300 PM MST SAT MAR 10 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM MST THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM MST THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT FOR THE ROCKY MOUNTAIN FRONT. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH ARE EXPECTED TO DEVELOP FOR LATER TONIGHT THROUGH MONDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010>014-044>047-049>051-110500- /O.CON.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/ EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...CUT BANK...HAVRE...GREAT FALLS... FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD... CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN 300 PM MST SAT MAR 10 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR MOST OF NORTH CENTRAL AND CENTRAL MONTANA. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. $$
000 WWUS75 KTFX 110431 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 931 PM MST SAT MAR 10 2007 MTZ010-111245- /O.UPG.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/ /O.EXA.KTFX.HW.W.0008.070311T0600Z-070313T0600Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 931 PM MST SAT MAR 10 2007 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH WILL DEVELOP TONIGHT ALONG THE ROCKY MOUNTAIN FRONT AND SPREAD EAST ONTO THE ADJACENT PLAINS...REACHING EASTERN GLACIER COUNTY BY SUNDAY MORNING. THE STRONG WINDS WILL CONTINUE THROUGH MONDAY WITH THE STRONGEST WINDS LIKELY OCCURRING MONDAY MORNING. THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-111245- /O.CON.KTFX.HW.W.0008.070311T0600Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 931 PM MST SAT MAR 10 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH WILL DEVELOP TONIGHT ALONG THE ROCKY MOUNTAIN FRONT AND SPREAD EAST ONTO THE ADJACENT PLAINS BY SUNDAY MORNING. STRONG WINDS WILL CONTINUE THROUGH MONDAY EVENING WITH THE STRONGEST WINDS LIKELY TO OCCUR MONDAY MORNING. THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>047-049>051-111245- /O.CON.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK... FAIRFIELD...STANFORD...LEWISTOWN 931 PM MST SAT MAR 10 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY OVER MUCH OF NORTH CENTRAL MONTANA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. $$ HOENISCH
000 WWUS75 KTFX 111129 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 529 AM MDT SUN MAR 11 2007 MTZ009-010-048-111930- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 529 AM MDT SUN MAR 11 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH WILL DEVELOP THIS MORNING ALONG THE ROCKY MOUNTAIN FRONT AND SPREAD EAST ONTO THE ADJACENT PLAINS BY AFTERNOON TODAY. STRONG WINDS WILL CONTINUE THROUGH MONDAY EVENING WITH THE STRONGEST WINDS LIKELY TO OCCUR MONDAY MORNING. THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>047-049>051-111930- /O.CON.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK... FAIRFIELD...STANFORD...LEWISTOWN 529 AM MDT SUN MAR 11 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT NOON MDT TODAY THROUGH MONDAY AFTERNOON. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE THIS AFTERNOON THROUGH MONDAY OVER MUCH OF NORTH CENTRAL MONTANA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. $$
000 WWUS75 KTFX 111514 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 914 AM MDT SUN MAR 11 2007 MTZ009-010-048-112315- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 914 AM MDT SUN MAR 11 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH WILL DEVELOP THIS MORNING ALONG THE ROCKY MOUNTAIN FRONT AND SPREAD EAST ONTO THE ADJACENT PLAINS BY AFTERNOON TODAY. STRONG WINDS WILL CONTINUE THROUGH MONDAY EVENING WITH THE STRONGEST WINDS LIKELY TO OCCUR MONDAY MORNING. THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>047-049>051-112315- /O.EXT.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK... FAIRFIELD...STANFORD...LEWISTOWN 914 AM MDT SUN MAR 11 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE MNONDAY MORNING THROUGH MONDAY EVENING OVER MUCH OF NORTH CENTRAL MONTANA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. $$
000 WWUS75 KTFX 112044 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 244 PM MDT SUN MAR 11 2007 MTZ009-010-048-120400- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 244 PM MDT SUN MAR 11 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 70 MPH HAVE DEVELOPED ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT THIS AFTERNOON AND WILL SPREAD EAST ONTO THE ADJACENT PLAINS AND INTO EASTERN GLACIER COUNTY BY EARLY THIS EVENING. STRONG WINDS WILL CONTINUE THROUGH MONDAY EVENING WITH THE STRONGEST WINDS LIKELY TO OCCUR MONDAY MORNING. GUSTS IN EXCESS OF 70 MPH WILL BE LIKELY ACROSS MUCH OF THIS AREA FROM MIDNIGHT TONIGHT THROUGH MONDAY MORNING. THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>047-049>051-120400- /O.CON.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK... FAIRFIELD...STANFORD...LEWISTOWN 244 PM MDT SUN MAR 11 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE MONDAY MORNING THROUGH MONDAY EVENING OVER MUCH OF NORTH CENTRAL MONTANA. STRONG WINDS WILL LIKELY DEVELOP FIRST OVER WESTERN PORTIONS OF NORTH CENTRAL MONTANA EARLY MONDAY MORNING...THEN SPREAD EAST ACROSS THE REMAINDER OF NORTH CENTRAL MONTANA BY MONDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. $$ HOENISCH
000 WWUS75 KTFX 120347 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 947 PM MDT SUN MAR 11 2007 MTZ012-014-044>046-049-121200- /O.UPG.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/ /O.EXB.KTFX.HW.W.0008.070312T0900Z-070313T0600Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN... SHELBY...CHESTER...CONRAD...FAIRFIELD 947 PM MDT SUN MAR 11 2007 ...HIGH WIND WARNING IN EFFECT FROM 3 AM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM MONDAY TO MIDNIGHT MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS WILL INCREASE TO 35 TO 45 MPH OVER WESTERN PORTIONS OF NORTH CENTRAL MONTANA AFTER MIDNIGHT TONIGHT. THESE STRONG WINDS WILL CONTINUE THROUGH MONDAY EVENING WITH GUSTS IN EXCESS OF 60 MPH LIKELY DURING THE DAY ON MONDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-121200- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 947 PM MDT SUN MAR 11 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT. STRONG WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS INCLUDING EASTERN GLACIER COUNTY THROUGH MONDAY. THE STRONGEST WINDS ARE LIKELY TO OCCUR AFTER MIDNIGHT TONIGHT THROUGH MONDAY MORNING. LOCAL GUSTS OF 90 TO 100 MPH WILL BE POSSIBLE LATE TONIGHT THROUGH MONDAY MORNING...ESPECIALLY ACROSS GLACIER COUNTY. THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011-013-047-050-051-121200- /O.CON.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/ HILL-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHINOOK... STANFORD...LEWISTOWN 947 PM MDT SUN MAR 11 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MDT MONDAY THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MDT MONDAY THROUGH MONDAY EVENING. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE MONDAY MORNING THROUGH MONDAY EVENING OVER MUCH OF NORTH CENTRAL MONTANA. STRONG WINDS WILL LIKELY DEVELOP FIRST OVER WESTERN PORTIONS OF NORTH CENTRAL MONTANA EARLY MONDAY MORNING...THEN SPREAD EAST ACROSS THE REMAINDER OF NORTH CENTRAL MONTANA BY MONDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. $$ HOENISCH
000 WWUS75 KTFX 121026 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 426 AM MDT MON MAR 12 2007 MTZ011-013-047-050-051-121800- /O.UPG.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/ /O.EXA.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ HILL-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHINOOK... STANFORD...LEWISTOWN 426 AM MDT MON MAR 12 2007 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE THROUGH THIS EVENING OVER MUCH OF NORTH CENTRAL MONTANA. STRONG WINDS WILL LIKELY DEVELOP OVER WESTERN PORTIONS OF NORTH CENTRAL MONTANA THIS MORNING...THEN SPREAD EAST ACROSS THE REMAINDER OF NORTH CENTRAL MONTANA BY THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-121800- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 426 AM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. STRONG WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS INCLUDING EASTERN GLACIER COUNTY THROUGH THIS EVENING. LOCAL GUSTS OF 90 TO 100 MPH WILL BE POSSIBLE THIS MORNING THROUGH EARLY AFTERNOON...ESPECIALLY ACROSS GLACIER COUNTY. THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012-014-044>046-049-121800- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN... SHELBY...CHESTER...CONRAD...FAIRFIELD 426 AM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST WINDS OF 35 TO 45 MPH ARE EXPECTED TODAY OVER WESTERN PORTIONS OF NORTH CENTRAL MONTANA. THESE STRONG WINDS WILL CONTINUE THROUGH THIS EVENING...WITH GUSTS IN EXCESS OF 60 MPH LIKELY DURING THE DAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 121444 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 844 AM MDT MON MAR 12 2007 MTZ009-010-048-122245- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 844 AM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. STRONG WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY THROUGH THIS EVENING. LOCAL GUSTS OF 90 TO 100 MPH WILL BE POSSIBLE THIS MORNING THROUGH EARLY AFTERNOON...ESPECIALLY ACROSS GLACIER COUNTY. THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>047-049>051-122245- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK... FAIRFIELD...STANFORD...LEWISTOWN 844 AM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST WINDS OF 30 TO 45 MPH ARE EXPECTED TODAY WITH GUSTS IN EXCESS OF 60 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 122032 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 232 PM MDT MON MAR 12 2007 MTZ009-010-048-130445- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 232 PM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. STRONG WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY THROUGH THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>047-049>051-130445- /O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK... FAIRFIELD...STANFORD...LEWISTOWN 232 PM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST WINDS OF 30 TO 45 MPH ARE EXPECTED TODAY WITH GUSTS IN EXCESS OF 60 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 130310 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 910 PM MDT MON MAR 12 2007 MTZ009>014-044>051-130415- /O.CAN.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER... CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN 910 PM MDT MON MAR 12 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. GUSTY SOUTHWEST WINDS HAVE DIMINISHED. A COLD FRONT NEAR THE CANADIAN BORDER AT 9 PM WILL SPREAD SOUTH OVER THE PLAINS THE REST OF TONIGHT. WINDS WILL SHIFT TO THE NORTH UP TO 20 MPH BEHIND THE COLD FRONT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Mar 10, 9:29 AM MST, 9 minutes earlier.
Area forecast discussion, Mar 10, 9:29 AM MST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 929 AM MST SAT MAR 10 2007 .UPDATE... TODAY...UPDATE TO ZONES PLANNED BY 1000...AN UPPER LEVEL HIGH PRESSURE RIDGE IS BUILDING OVER THE AREA WITH A STRONG JET APPROACHING THE WEST COAST. WILL UPDATE TO FRESHEN FIRST PERIOD SKY COVER AND LOWER POPS ACROSS THE SOUTHWEST. WILL ALSO ISSUE HIGH WIND WARNING FOR THE NORTHERN ROCKIES BUT LEAVE CURRENT WATCH ELSEWHERE. ZELZER && .PREV DISCUSSION... (ISSUED 446 AM MST SAT MAR 10 2007) DISCUSSION... TODAY THROUGH MONDAY...ZONAL FLOW ALOFT WILL BE PRESENT OVER THE FORECAST AREA...WITH WEAK STORM SYSTEMS EMBEDDED WITHIN THE FLOW. NOTEWORTHY FOR THE SHORT TERM IS THE POTENTIAL FOR DAMAGING WINDS ALONG THE ROCKY MOUNTAIN FRONT AND NORTH CENTRAL PLAINS...AS WELL AS CONTINUED EXCEPTIONAL WARMTH THROUGHOUT THE REGION. INTENSE WESTERLY DOWNSLOPE FLOW IS EXPECTED TO DEVELOP AT THE MID LEVELS BY SUNDAY MORNING...PROMPTING THE NEED FOR HIGH WIND WATCH STATEMENTS EARLY SUNDAY THROUGH MONDAY AFTERNOON FOR PORTIONS OF NORTH CENTRAL PLAINS AND ROCKY MOUNTAIN FRONT. ANOTHER CONCERN WILL BE THE HIGH FREEZING LEVELS AS THESE STORM SYSTEMS MOVE OVER THE NORTHERN ROCKIES. A HYDROLOGICAL CONCERN MAY RESULT AS RAINFALL IS ANTICIPATED OVER AREAS OF EXISTING SNOWPACK BETWEEN SUNDAY AND MIDDAY MONDAY. THE INTENSE DOWNSLOPE FLOW WILL LIKELY KEEP THE NORTH CENTRAL PLAINS DRY...WHILE THERE IS NO GREATER THAN A CHANCE OF RAIN AND SNOW MIX TO OCCUR OVER THE CENTRAL AND SOUTHWEST MOUNTAINS. ZUMPFE MONDAY NIGHT THROUGH THURSDAY NIGHT...ZONAL FLOW MONDAY NIGHT AND TUESDAY THEN THE FLOW SHIFTS TO THE NORTHWEST TUESDAY NIGHT AND STAYS THAT WAY THROUGH THURSDAY NIGHT. STRONG WINDS SHOULD DECREASE MONDAY NIGHT AS A WEAK COLD FRONT MOVES THROUGH THE AREA ON TUESDAY MORNING. SLIGHTLY COOLER TEMPERATURES AND A CHANCE OF PRECIPITATION WILL BE THE MAIN FOCUS MONDAY NIGHT AND TUESDAY. WEAK DISTURBANCES MOVE THROUGH THE FLOW FOR THE REST OF THE PERIOD WITH A SLIGHT CHANCE OF PRECIPITATION MAINLY OVER THE MOUNTAINS. TEMPERATURES TO REMAIN AT OR SLIGHTLY ABOVE NORMAL. CAMP FRIDAY THROUGH SATURDAY...MODELS ARE IN FAIR AGREEMENT DURING THIS PERIOD. AN UPPER LEVEL RIDGE BUILDS OVER THE PACIFIC NORTHWEST AND PERSISTS THROUGH SATURDAY. A FEW WEAK DISTURBANCES MOVE OVER THE RIDGE IN A RELATIVELY STRONG NORTHWESTERLY FLOW ALOFT. THERE IS ONLY LIMITED MOISTURE WITH THESE SYSTEMS. PARTLY TO MOSTLY CLOUDY SKIES ARE EXPECTED AND ISOLATED LIGHT RAIN OR SNOW SHOWERS ARE POSSIBLE FOR MUCH OF THE AREA...ESPECIALLY THE MOUNTAINS. THERE IS A LITTLE BETTER CHANCE OF SNOW SHOWERS ALONG THE NORTHERN CONTINENTAL DIVIDE. TEMPERATURES WILL WARM TO SEVERAL DEGREES ABOVE SEASONAL AVERAGES. EK AVIATION... UPDATED 1150Z. A WEAK UPPER LEVEL DISTURBANCE IS CURRENTLY MOVING THROUGH THE SOUTHWEST SECTION OF MONTANA. EXPECT A FEW ISOLATED SHOWERS WITH THIS FEATURE. OTHERWISE VFR CONDITIONS ARE EXPECTED OVER THE REMAINDER OF THE REGION THROUGH THE PERIOD. GUSTY WEST WINDS WILL DEVELOP DURING THE AFTERNOON HOURS ALONG THE FRONT RANGE OF THE ROCKIES AND DECREASE DURING THE EARLY EVENING HOURS. WINDS WILL PICK BACK UP EARLY SUNDAY MORNING MAINLY ALONG THE FRONT RANGE OF THE ROCKIES. CAMP HYDROLOGY...MODERATE AMOUNTS OF RAIN CAN BE EXPECTED TO FALL OVER THE GLACIER PARK AREA SUNDAY AND SUNDAY NIGHT. THIS RAINFALL ON THE EXISTING SNOWPACK MAY CAUSE SMALL CREEKS AND STREAMS TO RISE SUNDAY AND MONDAY. STREAMS AND CREEKS WITHIN GLACIER PARK AS WELL AS ALL OF GLACIER COUNTY SHOULD BE MONITORED FOR RISES AFFECTING PROPERTY. A RIVER STATEMENT WILL BE ISSUED TO ALERT THE PUBLIC OF THESE CONCERNS. CAMP && .PRELIMINARY POINT TEMPS/POPS... GTF 57 38 62 44 / 0 0 10 10 CTB 54 36 60 43 / 0 10 10 20 HLN 53 34 58 38 / 10 0 10 10 BZN 53 32 54 35 / 10 10 10 10 WEY 44 27 42 27 / 40 20 20 20 DLN 51 33 54 37 / 10 0 10 10 HVR 56 35 63 42 / 0 0 10 0 LWT 54 33 59 40 / 0 0 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR MTZ010>014-044>047-049>051. HIGH WIND WARNING FROM 11 PM MST THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT FOR MTZ009-048. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 10, 6:00 AM MST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 600 AM MST SAT MAR 10 2007 MTZ009-048-111115- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 600 AM MST SAT MAR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT. STRONG WINDS ARE POSSIBLE FROM SUNDAY MORNING THROUGH SUNDAY NIGHT. SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS IN EXCESS OF 70 MPH ARE POSSIBLE. STAY TUNED FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010>014-044>047-049>051-111115- EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- 600 AM MST SAT MAR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. STRONG WINDS ARE POSSIBLE FROM SUNDAY MORNING THROUGH SUNDAY NIGHT. SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS IN EXCESS OF 70 MPH ARE POSSIBLE. STAY TUNED FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052>055-111115- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 600 AM MST SAT MAR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW SUNDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.